# SDR DXTA2022121476170

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 4,960 hours, 3,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: THE EXIT SIGN OVER THE MAIN CABIN DOOR AND THE LIGHT UNDER THE SEAT ADJACENT TO THE DOOR REMAIN ON AFTER THE AIRCRAFT HAS BEEN POWERED OFF " CORRECTIVE ACTION" RESET THE INERTIA SWITCH FOR THE EMERGENCY BATTERY #1. THE LIGHTS TURNED OFF. TURNED ON AND OFF THE EMERGENCY LIGHTS AND ALL LIGHTS OPS CHECK GOOD.
